Mathematische Annalen

, Volume 303, Issue 1, pp 31–46

Multi-analytic operators on Fock spaces

  • Gelu Popescu
Article

DOI: 10.1007/BF01460977

Cite this article as:
Popescu, G. Math. Ann. (1995) 303: 31. doi:10.1007/BF01460977

Mathematics Subject Classification (1991)

47B35 47A68 47A57 

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Gelu Popescu
    • 1
  1. 1.Division of Mathematics, Computer Science and StatisticsUniversity of Texas at San AntonioSan AntonioUSA

Personalised recommendations